# SDR ASAA1057532

- Difficulty date: March 13, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 4,127 hours, 1,211 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAXI FROM SEA ZONE TEMP FOR CONT CAB ILLUMINATED ON RECALL.  PROCEDURES FOR FLIGHT CREW PLACARD FOLLOWED FOR MEL 21 21F.  SEA MAINTENANCE NOTIFIED.  COULD NOT DUPLICATE DEFECT.  OPERATED BOTH PACKS AND PERFORMED BITE CHECK'S ON BOTH CONTROLLERS BOTH SHOW "GO" NO ACTIVE OR HISTORY FAULTS ZONE TEMP LIGHT DID NOT COME ON GND VERIFICATION CHECK OK.  NO HISTORY 60 DAYS.
